Posted 09 February 2012 - 02:58 PM
Posted 02 March 2012 - 07:47 PM
I was prescribed a long course of minocycline. Within two weeks of starting it- my face broke out so bad. Cystic acne and other bumps. Really though- it's truly an initial breakout stage your experiencing. After the 1-1.5 month mark......
You'll be rejoicing. Trust me!!!!!
Posted 28 March 2012 - 11:33 PM
Posted 28 March 2012 - 11:46 PM
Posted 29 March 2012 - 06:17 AM
I'm on minocycline right now, got worse for the first two weeks and then slowly improved, I'm at week 8 and 1 side of my face has been clear for a few weeks now though the other still has a few persistent actives. So far it's a definite improvement and only really in the last few weeks so it can take a while to kick in... I'd give it 8 weeks to show some improvement before giving up on it.
i've been on Mino for a month already and yeah one side of my face is clear but started to get inflammed, the other side is really really bad. i couldnt sleep well becuase of my ance. OMG!!
Edited by wellgetbetter, 29 March 2012 - 10:26 PM.
Posted 24 April 2012 - 03:38 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users